Matrix Science Mathematic (MSMK)

On left alternative loops

February 26, 2019 Posted by Nurul In MSMK


On left alternative loops

Journal: Matrix Science Mathematic (MSMK)
Author: Amir Khan, Mehtab Khan, Hidayat Ullah Khan, Gul Zaman

This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited

DOI: 10.26480/msmk.02.2017.04.05

Left alternative loops are loops satisfying (xy)=(xx)y. We construct an infinite family of non-associative non-commutative left alternative loops whose smallest member is of order
Pages 04-05
Year 2017
Issue 2
Volume 1